Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
In  Forthcoming  Issues
Algebraic approximation and the Mittag-Leffler theorem for minimal surfaces

Antonio Alarcón, Francisco J. López

A Cheeger-Müller theorem for manifolds with wedge singularities

Pierre Albin, Frédéric Rochon, David A. Sher

$A_\infty$ weights and compactness of conformal metrics under $L^{n/2}$ curvature bounds

Clara L. Aldana, Gilles Carron, Samuel Tapie

Diffusion in small time in incomplete sub-Riemannian manifolds

Ismael Bailleul, James Norris

Van der Waals-London interaction of atoms with pseudo-relavistic kinetic energy

Jean-Marie Barbaroux, Michael Hartig, Dirk Hundertmark, Semjon Vugalter

On the global bifurcation diagram of the Gel'fand problem

Daniele Bartolucci, Aleks Jevnikar

The stable trapping phenomenon for black strings and black rings and its obstructions on the decay of linear waves

Gabriele Benomio

Nonsingular Bernoulli actions of arbitrary Krieger type

Tey Berendschot, Stefaan Vaes

Distinguished varieties through the Berger-Coburn-Lebow theorem

Tirthankar Bhattacharyya, Poornendu Kumar, Haripada Sau

Turbulent cascades in a truncation of the cubic Szego equation and related systems

Anxo Biasi, Oleg Evnin

On an electromagnetic problem in a corner and its applications

Emilia Blåsten, Hongyu Liu, Jingni Xiao

Wandering domains arising from Lavaurs maps with siegel disks

Luka Boc Thaler, Han Peters, Matthieu Astorg

Critical perturbations for second-order elliptic operators. Part I: Square function bounds for layer potentials

Simon Bortz, Steve Hofmann, José Luis Luna García, Svitlana Mayboroda, Bruno Poggi

Reconstruction and stability in Gel'fand's inverse interior spectral problem

Roberta Bosi, Yaroslav Kurylev, Matti Lassas

Sharp regularity estimates for solutions of the continuity equation drifted by Sobolev vector fields

Elia Bruè, Quoc-Hung Nguyen

Time optimal observability for Grushin Schr\"odinger equation

Nicolas Burq, Chenmin Sun

Disentanglement, multilinear duality and factorisation for non-positive operators

Anthony Carbery, Timo Hänninen, Stefán Valdimarsson

The $1$d nonlinear Schr\"odinger equation with a weighted $L^1$ potential

Gong Chen, Fabio Pusateri

The Sobolev inequalities on real hyperbolic spaces and Eigenvalue bounds for Schrödinger operators with complex potentials

Xi Chen

Some applications of group theoretic rips constructions to the classification of von Neumann algebras

Ionuţ Chifan, Sayan Das, Krishnendu Khan

Global regularity for the nonlinear wave equation with slightly supercritical power

Maria Colombo, Silja Haffter

Singular perturbation of manifold-valued maps with anisotropic energy

Andres A. Contreras Marcillo, Xavier Lamy

Talagrand's influence inequality revisited

Dario Cordero-Erausquin, Alexandros Eskenazis

Renormalization of determinant lines in quantum field theory.

Nguyen Viet Dang

Revisiting the $C^{1,\a}$ $h$-principle for the Monge–Ampère equation

Jean-Paul Daniel, Peter Hornung

On non-uniqueness of Hölder continuous globally dissipative Euler flows

Camillo De Lellis, Hyunju Kwon

Sharp energy regularity and typicality results for H\"older solutions of incompressible Euler equations

Luigi De Rosa, Riccardo Tione

Maximal rigid subalgebras of deformations and L$^2$-cohomology

Rolando de Santiago, Ben Hayes, Daniel Hoff, Thomas Sinclair

Hardy spaces on Riemannian manifolds with quadratic curvature decay

Baptiste Devyver, Emmanuel Russ

Sharp pointwise and uniform estimates for $\bar\partial$

Robert Xin Dong, Song-Ying Li, John N. Treuer

Stability and instability in scalar balance laws: Fronts and periodic waves

Vincent Duchêne, Luis Miguel Rodrigues

Classification and Liouville-type theorems for semilinear elliptic equations in unbounded domains

Louis J. Dupaigne, Alberto Farina

A Szemerédi-type theorem for subsets of the unit cube

Polona Durcik, Vjekoslav Kovač

Least gradient problem on annuli

Samer Dweik, Wojciech Górny

Convergence over fractals for the periodic Schrodinger equation

Daniel Eceizabarrena, Renato Lucà

Global well-posedness for the defocusing mass-critical stochastic nonlinear Schrödinger equation on $\RR$ at $L^{2}$ regularity

Chenjie Fan, Weijun Xu

Riesz transform and vertical oscillation in the Heisenberg group

Katrin Fässler, Tuomas Orponen

The Green function with pole at infinity applied to the study of the elliptic measure

Joseph Feneuil

Mergelyan approximation theorem for holomorphic Legendrian curves

Franc Forstnerič

The Peskin problem with viscosity contrast

Eduardo García-Juárez, Yoichiro Mori, Robert M. Strain

Quantitative estimates in stochastic homogenization for correlated coefficient fields

Antoine Gloria, Stefan Neukamm, Felix Otto

Generic KAM Hamiltonians are not quantum ergodic

Seán Gomes

Local maximizers of adjoint Fourier restriction estimates for the cone, paraboloid and sphere

Felipe Gonçalves, Giuseppe Negro

Geometric averaging operators and nonconcentration inequalities

Philip T. Gressman

Improved bounds for restricted projection families via weighted Fourier restriction

Terence L. J. Harris

A homogenized limit for the 2D euler equations in a perforated domain

Matthieu Hillairet, Christophe Lacave, Di Wu

A simple nuclear C*-algebra with an internal asymmetry

Ilan Hirshberg, N. Christopher Phillips

Solution of the qc Yamabe equation on a 3-Sasakian manifold and the quaternionic Heisenberg group

Stefan Ivanov, Ivan Minchev, Dimiter Vassilev

Holomorphic factorization of mappings into $\operatorname{Sp}_4(\mathbb{C})$

Björn Ivarsson, Frank Kutzschebauch, Erik Løw

Commutator method for averaging lemmas

Pierre-Emmanuel Jabin, Hsin-Yi Lin, Eitan Tadmor

An asymptotic expansion of two-bubble wave maps in high equivariance classes

Jacek Jendrej, Andrew Lawrie

Blow-up analysis of conformal metrics of the disk with prescribed gaussian and geodesic curvatures

Aleks Jevnikar, Rafael López-Soriano, María Medina, David Ruiz

Quantitative Alexandrov theorem and asymptotic behavior of the volume preserving mean curvature flow

Vesa Julin, Joonas Niinikoski

Noncommutative Furstenberg boundary

Mehrdad Kalantar, Paweł Kasprzak, Adam Skalski, Roland Vergnioux

Sharp reachability results for the heat equation in one space dimension

Karim Kellay, Thomas Normand, Marius Tucsnak

On the well-posedness problem for the derivative nonlinear Schrödinger equation

Rowan Killip, Maria Ntekoume, Monica Visan

L^2 bounds for a maximal directional Hilbert transform

Jongchon Kim, Malabika Pramanik

Local and global solvability for advection-diffusion equation on an evolving surface with a boundary

Hajime Koba

Small eigenvalues of the Witten Laplacian with Dirichlet boundary conditions: the case with critical points on the boundary

Dorian Le Peutrec, Boris Nectoux

Existence and stability of unidirectional flocks in hydrodynamic Euler Alignment systems

Daniel Lear, Roman Shvydkoy

Global existence and scattering for quadratic NLS with potential in 3D

Tristan Leger

The Landau-Pekar equations: Adiabatic theorem and accuracy

Nikolai Leopold, Simone Rademacher, Benjamin Schlein, Robert Seiringer

Subelliptic wave equations are never observable

Cyril Letrouit

Wave equations with initial data on compact Cauchy horizons

Oliver Lindblad Petersen

Weighted integrability of polyharmonic functions in the higher dimensional case

Congwen Liu, Antti Perälä, Jiajia Si

Quantitative inductive estimates for Green's functions of non-self-adjoint matrices

Wencai Liu

Long time existence of Yamabe flow on singular spaces with positive Yamabe constant

Jørgen Olsen Lye, Boris Vertman

Optimal Regularity of Solutions to No-Sign Obstacle-Type Problems for the Sub-Laplacian

Valentino Magnani, Andreas Minne

H-principle for the 2D incompressible porous media equation with viscosity jump

Francisco Mengual

Finite-time blowup for a Navier--Stokes model equation for the self-amplification of strain

Evan Miller

Benjamini-Schramm convergence and spectrum of random hyperbolic surfaces of high genus

Laura Monk

Five-linear singular integral estimates of Brascamp-Lieb type

Camil Muscalu, Yujia Zhai

Long-range scattering matrix for Schr\"odinger-type operators

Shu Nakamura

Optimal rate of condensation for trapped bosons in the Gross-Pitaevskii regime

Phan Thành Nam, Marcin Napiórkowski, Julien Ricaud, Arnaud Triay

Existence and regularity estimates for quasilinear equations with measure data: the case $1< p\leq \frac{3n-2}{2n-1}$

Quoc-Hung Nguyen, Nguyen Cong Phuc

Regular domains and surfaces of constant Gaussian curvature in three-dimensional affine space

Xin Nie, Andrea Seppi

Gaussian analytic functions of bounded mean oscillation

Alon Nishry, Elliot Paquette

Garland's method with Banach coefficients

Izhar Oppenheim

Partial regularity of Leray-Hopf weak solutions to the incompressible Navier-Stokes equations with hyperdissipation

Wojciech Ożański

Strichartz estimates for mixed homogeneous surfaces in three dimensions

Ljudevit Palle

The deformed Hermitian Yang-Mills equation on three-folds

Vamsi Pritham Pingali

Threshold dynamics for corotational wave maps

Casey Rodriguez

Eigenvalue estimates for Kato-type Ricci curvature conditions

Christian Rose, Guofang Wei

Embedding snowflakes of Carnot groups into bounded dimensional Euclidean spaces with optimal distortion

Sang Woo Ryoo

Global integrability and weak Harnack estimates for elliptic PDE in divergence form

Boyan Sirakov

Besov-ish spaces through atomic decomposition

Daniel Smania

Multichannel scattering theory for Toeplitz operators with piecewise continuous symbols

Alexander V. Sobolev, Dimitri Yafaev

Scattering theory for repulsive Schrodinger operators and applications to limit circle problem

Kouichi Taira

The strong topology of ω-plurisubharmonic functions

Antonio Trusiani

Fourier decay of self-similar measures and self-similar sets of uniqueness

Péter Varjú, Han Yu

Sobolev functions without compactly supported approximations

Giona Veronelli

On Ashbaugh-Benguria's conjecture about lower order Dirichlet Eigenvalues of the Laplacian

Qiaoling Wang, Changyu Xia

On the global behaviors for defocusing semilinear wave equations in $\mathbb{R}^{1+2}$

Dongyi Wei, Shiwu Yang

A Wess--Zumino--Witten type equation in the space of K\"ahler potentials in terms of Hermitian--Yang--Mills metrics

Kuang-Ru Wu

Quasi-periodic solutions of NLS with Liouvillean Frequencies

Xindong Xu, Jiangong You, Qi Zhou

Global well-posedness and scattering for the defocusing $\dot{H}^{\frac{1}{2}}$-critical nonlinear Schr\"odinger equation in $\mathbb{R}^2$

Xueying Yu

Volume comparison with respect to scalar curvature

Wei Yuan

Convergence of solutions for some degenerate discounted Hamilton--Jacobi equations

Maxime Zavidovique

Some refinements of the partial $C^0$ estimate

Kewei Zhang